# SDR FDEA200808263597

- Difficulty date: August 26, 2008
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N805FD
- Make and model: Airbus A310-324
- Aircraft serial: 456
- Aircraft time: 53,916 hours, 11,438 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Computer
- Part number: 4907905
- Part serial: 144
- Condition: Malfunctioned
- Part time: 51,753 hours, 10,178 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, S
- Precautionary procedure: L

## Discrepancy

DURING APPROACH WITH THE LDG GEAR DN AND FLAPS 20/20, F/O GOT UNRELIABLE AIRSPEED ON PFD FOLLOWED BY SLATS/FLAPS SYS 1 AND 2 FAULT LIGHTS ON O/H.  DISCONTINUED AP AND FOLLOWED QRH.  WHEN THE SLATS/FLAPS CYCLED PER QRH, THE LIGHT/FAULTS CLEARED CONFIGURED AGAIN THE SLATS STUCK AT 15 DEGREES.  FOLLOWED QRH FOR SLATS STUCK LANDING.  ON FINAL AP FLAP HANDLE AT 40 DEGREES THE SLATS BROKE FREE AND WENT TO 30 DEGREES SLATS WITH 40 DEG FLAPS.  THE LANDING WAS UNEVENTFUL AND SLAT/FLAP RETRACTION THE GROUND WAS NORMAL.  REMOVED AND REPLACED SFCC'S,
